# SDR 05014655

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED THAT HIGH SPEED ABORT DUE TO MX.  REMOVED AND REPLACED BLEED AIR CONTROL UNIT PER OPS CHECK OF ANTI ICE SYSTEM WITH NO DEFECTS NOTED.
